# SDR SIMA20211006015

- Difficulty date: October 6, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CENTER SHEAR PANEL IS CORRODED. (LEVEL 2 CORROSION) -C/A-REMOVED CORRODED CENTER SHEAR PLATE AND INSTALLED SERVICEABLE CENTER SHEAR PLATE FR 87-FR88 IAW EMB-175 SRM 51-40-08
